# SDR DHL2003604558

- Difficulty date: May 16, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. HORIZONTAL STABILIZER L/E INNER FRAME CRACKED 0.500 AT XFS. 47.500. (INNER PART). REMOVED FASTENERS IAW SRM 51-1-21 PG.1. STOP DRILLED CRACK AT XFS.47.500 AND FABRICATED ANGLE DOUBLER (2024-T3 0.032) IAW SRM 55-2-0 PG.7,8. CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B. INSTALLED ANGLE DOUBLER IAW SRM 51-1-20D PG.9, SRM 51-1-21 PG.1.
